Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Pods
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Insulet Corporation Omnipod 5 Pods
Model Number
PT-001662
Medical Device Problem Codes
Activation, Positioning or Separation Problem (2906); Material Twisted/Bent (2981)
Health Effect - Clinical Code
Hyperglycemia (1905)
Date of Event
09/05/2026
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
Omnipod 5 Pods
Common Device Name
Omnipod 5 Pods
Manufacturer
(Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer
(Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key
50953879
Report Number
3014585508-2026-72618
Device Sequence Number
10428991
Product Code
QFG
UDI-Device Identifier
20385083000579
UDI-Public
(01)20385083000579(11)260209(17)280209(10)PR1K02092631
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K231826
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Consumer
Type of Report
Initial
Report Date
(Section B)
09/30/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
PT-001662
Device Catalogue Number
POD-OMNI-I1-6720
Device Lot Number
PR1K02092631
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Initial Date Received by Manufacturer
09/05/2026
Initial Report FDA Received Date
09/30/2026
Date Device Manufactured
02/09/2026
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Male